<?xml version="1.0" encoding="UTF-8"?>
<!DOCTYPE article PUBLIC
  "-//NLM//DTD JATS (Z39.96) Journal Publishing DTD v1.4 20241031//EN"
  "https://jats.nlm.nih.gov/publishing/1.4/JATS-journalpublishing1-4.dtd">
<article
    xmlns:xlink="http://www.w3.org/1999/xlink"
    xmlns:mml="http://www.w3.org/1998/Math/MathML"
    article-type="research-article"
    dtd-version="1.4"
    xml:lang="ru">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher-id">vestnik</journal-id>
      <journal-title-group>
        <journal-title>Вестник ОИВТ РАН</journal-title>
        <abbrev-journal-title abbrev-type="publisher">Вестник ОИВТ РАН</abbrev-journal-title>
      </journal-title-group>
      <issn pub-type="epub"></issn>
      <publisher>
        <publisher-name>ОИВТ РАН</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="publisher-id">112</article-id>
      <article-id pub-id-type="doi">https://doi.org/10.33849/2023112</article-id>
      <title-group>
        <article-title>Математическая модель волнового эпидемического процесса при~влиянии карантинных мер</article-title>
        <trans-title-group xml:lang="en">
          <trans-title>Mathematical model of the wave epidemic process under the influence of quarantine measures</trans-title>
        </trans-title-group>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Тригер</surname>
            <given-names>С.А.</given-names>
          </name>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Шнип</surname>
            <given-names>А.И.</given-names>
          </name>
        </contrib>
      </contrib-group>
      <pub-date publication-format="electronic" date-type="pub" pub-type="epub">
        <year>2023</year>
      </pub-date>
      <volume>9</volume>
      <fpage>65</fpage>
      <lpage>70</lpage>
      <abstract xml:lang="ru">
        <p>На основе дискретной модели распространения инфекции в замкнутой популяции показано возникновение эпидемических волн, связанных с усилением и ослаблением карантинных мер. Влияние карантинных мероприятий рассматривается на основе зависимости скорости передачи инфекции от времени, учитываемой индексом скорости передачи инфекции IG (infection growth).</p>
      </abstract>
      <abstract xml:lang="en" abstract-type="summary">
        <p>On the basis of a discrete model of the spread of infection in a closed population, the emergence of epidemic waves associated with the strengthening and weakening of quarantine measures is shown. The impact of quarantine measures is considered on the basis of the dependence of the rate of transmission of infection on time, taken into account by the index of the rate of transmission of infection IG (infection growth).</p>
      </abstract>
      <kwd-group kwd-group-type="author-keywords" xml:lang="ru">
        <kwd>волны эпидемий</kwd>
        <kwd>COVID-19, карантинные мероприятия</kwd>
        <kwd>разностные уравнения с временным запаздыванием</kwd>
      </kwd-group>
      <kwd-group kwd-group-type="author-keywords" xml:lang="en">
        <kwd>waves of epidemics</kwd>
        <kwd>COVID-19, quarantine measures</kwd>
        <kwd>difference equations with time delay</kwd>
      </kwd-group>
    </article-meta>
  </front>
</article>
